Journal of Mathematics of Kyoto University

On calculation of $L_K(1,\chi)$ for some Hecke characters

Yoshihito Hara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 3 (1993), 865-898.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519197

Digital Object Identifier
doi:10.1215/kjm/1250519197

Mathematical Reviews number (MathSciNet)
MR1239097

Zentralblatt MATH identifier
0795.11061

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Hara, Yoshihito. On calculation of $L_K(1,\chi)$ for some Hecke characters. J. Math. Kyoto Univ. 33 (1993), no. 3, 865--898. doi:10.1215/kjm/1250519197. https://projecteuclid.org/euclid.kjm/1250519197


Export citation